# SDR 2007UALA00156

- Difficulty date: January 20, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 23,693 hours, 6,413 cycles
- Engine: Pwa PW4052
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Faulty
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING SLIDE DOOR LATCH NR 3 AFT, VERY HARD TO OPERATE.  SLIDE PROBLEM.  LATCH DIFFICULT TO OPERATE. REPLACED LATCH. OPS CHECKS NORMALLY.  SUSPECT IMPROPER PRIOR INSTALLATION .
